Nurofen Max Strength Pain Relief 512mg Tablets.

Nurofen Pain Relief provides pain relief for up to 8 hours from one 400mg dose.

Product Features

  • Effective pain relief
  • Sodium Ibuprofen 512mg
  • Relieves: headaches, tension headaches, migraines, back pain, muscular & rheumatic pain, body aches & pain, dental pain, period pain, cold & flu symptoms, fever

Available in: 24s

Product Description

Nurofen Max Strength Pain Relief 512mg Tablets has anti-inflammatory properties that’s effective for mild to moderate joint, back and muscle pains and more.

Let Nurofen Pain Relief Tablets get to work, to help you get on with living life.

Sodium Ibuprofen 512mg, contains Carmellose sodium, Xylitol and Sucrose. Please see Product Leaflet for full list of Ingredients.

For oral administration and short term use only.

Adults and children from 12 years: Take 1 tablet with water, up to 3 times a day as required. Leave at least 4 hours between doses (maximum 3 tablets in 24 hours).
Do not give Nurofen Max Strength Pain Relief 512mg Tablets to children under 12 years. Nurofen for Children products are available for children from 3 months (and weighing over 5 kg) to 12 years.
For detailed dosing instructions please refer to the product leaflet.

Do Not Take if You:
• Are allergic to ibuprofen or any of the other ingredients or to aspirin or other painkillers
• Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
• Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin or other similar medicines • Have had gastrointestinal bleeding or perforation when previously taking NSAIDs (Non-Steroidal anti-inflammatory drugs)
•Have severe liver or kidney problems • Have severe heart problems
• Are in the the last 3 months of pregnancy.
• Are under 12 years old
• For detailed warnings, please refer to the product leaflet